# SDR 95FDEA01808

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 804.5 LT SIDE 23 ABOVE WL 208.1 STR 14 FRAME CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER 51-40-3.
